ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

March 2011 , Volume 10 , Issue 2

Select all articles

Export/Reference:

Bootstrapped Morawetz estimates and resonant decomposition for low regularity global solutions of cubic NLS on $R^2$
J. Colliander and Tristan Roy
2011, 10(2): 397-414 doi: 10.3934/cpaa.2011.10.397 +[Abstract](864) +[PDF](459.9KB)
A non-autonomous 3D Lagrangian averaged Navier-Stokes-$\alpha$ model with oscillating external force and its global attractor
T. Tachim Medjo
2011, 10(2): 415-433 doi: 10.3934/cpaa.2011.10.415 +[Abstract](961) +[PDF](462.2KB)
The Boltzmann equation near Maxwellian in the whole space
Xinkuan Chai
2011, 10(2): 435-458 doi: 10.3934/cpaa.2011.10.435 +[Abstract](1019) +[PDF](423.1KB)
Free boundary problem for compressible flows with density--dependent viscosity coefficients
Ping Chen, Daoyuan Fang and Ting Zhang
2011, 10(2): 459-478 doi: 10.3934/cpaa.2011.10.459 +[Abstract](838) +[PDF](443.8KB)
A system of the Hamilton--Jacobi and the continuity equations in the vanishing viscosity limit
Thomas Strömberg
2011, 10(2): 479-506 doi: 10.3934/cpaa.2011.10.479 +[Abstract](796) +[PDF](580.1KB)
Bifurcations of some elliptic problems with a singular nonlinearity via Morse index
Zongming Guo, Zhongyuan Liu, Juncheng Wei and Feng Zhou
2011, 10(2): 507-525 doi: 10.3934/cpaa.2011.10.507 +[Abstract](1141) +[PDF](451.1KB)
Positive solutions for singular elliptic equations with critical Hardy-Sobolev exponent
Xiaomei Sun and Wenyi Chen
2011, 10(2): 527-540 doi: 10.3934/cpaa.2011.10.527 +[Abstract](1088) +[PDF](402.0KB)
A singular limit in a nonlinear problem arising in electromagnetism
Frank Jochmann
2011, 10(2): 541-559 doi: 10.3934/cpaa.2011.10.541 +[Abstract](909) +[PDF](433.7KB)
The optimal weighted $W^{2, p}$ estimates of elliptic equation with non-compatible conditions
Yi Cao, Dong Li and Lihe Wang
2011, 10(2): 561-570 doi: 10.3934/cpaa.2011.10.561 +[Abstract](836) +[PDF](382.1KB)
Linking solutions for N-laplace elliptic equations with Hardy-Sobolev operator and indefinite weights
Guoqing Zhang, Jia-yu Shao and Sanyang Liu
2011, 10(2): 571-581 doi: 10.3934/cpaa.2011.10.571 +[Abstract](950) +[PDF](366.1KB)
On regularity criteria for the 3D magneto-micropolar fluid equations in the critical Morrey-Campanato space
Jinbo Geng, Xiaochun Chen and Sadek Gala
2011, 10(2): 583-592 doi: 10.3934/cpaa.2011.10.583 +[Abstract](954) +[PDF](369.6KB)
Breaking of resonance for elliptic problems with strong degeneration at infinity
Francesco Della Pietra and Ireneo Peral
2011, 10(2): 593-612 doi: 10.3934/cpaa.2011.10.593 +[Abstract](950) +[PDF](433.7KB)
New dissipated energy for the unstable thin film equation
Marina Chugunova and Roman M. Taranets
2011, 10(2): 613-624 doi: 10.3934/cpaa.2011.10.613 +[Abstract](967) +[PDF](231.7KB)
On the collapsing sandpile problem
S. Dumont and Noureddine Igbida
2011, 10(2): 625-638 doi: 10.3934/cpaa.2011.10.625 +[Abstract](895) +[PDF](782.0KB)
Uniform attractor for non-autonomous nonlinear Schrödinger equation
Olivier Goubet and Wided Kechiche
2011, 10(2): 639-651 doi: 10.3934/cpaa.2011.10.639 +[Abstract](999) +[PDF](401.0KB)
Global wellposedness for a transport equation with super-critial dissipation
Xumin Gu
2011, 10(2): 653-665 doi: 10.3934/cpaa.2011.10.653 +[Abstract](842) +[PDF](339.9KB)
Stability result for the Timoshenko system with a time-varying delay term in the internal feedbacks
Mokhtar Kirane, Belkacem Said-Houari and Mohamed Naim Anwar
2011, 10(2): 667-686 doi: 10.3934/cpaa.2011.10.667 +[Abstract](1139) +[PDF](395.6KB)
Kernel sections and (almost) periodic solutions of a non-autonomous parabolic PDE with a discrete state-dependent delay
Xiang Li and Zhixiang Li
2011, 10(2): 687-700 doi: 10.3934/cpaa.2011.10.687 +[Abstract](938) +[PDF](358.3KB)
An eigenvalue problem possessing a continuous family of eigenvalues plus an isolated eigenvalue
Mihai Mihăilescu
2011, 10(2): 701-708 doi: 10.3934/cpaa.2011.10.701 +[Abstract](870) +[PDF](296.8KB)
Existence results for the Klein-Gordon-Maxwell equations in higher dimensions with critical exponents
Paulo Cesar Carrião, Patrícia L. Cunha and Olímpio Hiroshi Miyagaki
2011, 10(2): 709-718 doi: 10.3934/cpaa.2011.10.709 +[Abstract](1054) +[PDF](353.6KB)
On existence and nonexistence of the positive solutions of non-newtonian filtration equation
Emil Novruzov
2011, 10(2): 719-730 doi: 10.3934/cpaa.2011.10.719 +[Abstract](993) +[PDF](186.1KB)
The maximal number of interior peak solutions concentrating on hyperplanes for a singularly perturbed Neumann problem
Yang Wang
2011, 10(2): 731-744 doi: 10.3934/cpaa.2011.10.731 +[Abstract](751) +[PDF](429.6KB)
The heat kernel and Heisenberg inequalities related to the Kontorovich-Lebedev transform
Semyon Yakubovich
2011, 10(2): 745-760 doi: 10.3934/cpaa.2011.10.745 +[Abstract](885) +[PDF](410.5KB)
On the accuracy of invariant numerical schemes
Marx Chhay and Aziz Hamdouni
2011, 10(2): 761-783 doi: 10.3934/cpaa.2011.10.761 +[Abstract](929) +[PDF](368.7KB)
A conjecture on multiple solutions of a nonlinear elliptic boundary value problem: some numerical evidence
Lisa Hollman and P. J. McKenna
2011, 10(2): 785-802 doi: 10.3934/cpaa.2011.10.785 +[Abstract](931) +[PDF](1241.6KB)
Energy minimizers of a thin film equation with born repulsion force
Huiqiang Jiang
2011, 10(2): 803-815 doi: 10.3934/cpaa.2011.10.803 +[Abstract](1066) +[PDF](335.4KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]